# SDR FDEA202112093059

- Difficulty date: December 9, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE ACTUATOR ATTACH  INBOARD LUG   HOLE BORE FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE ACTUATOR ATTACH    INBOARD LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-08 AND E.A.# 1-5750-T0365960 PART 1 STEP 2A AND STEP 2, TITLE: WINGS- FLIGHT   SURFACES- EO 1-5750-7-5002- RH WING- OUTBD FLAP, INBD FWD HINGE (WING SIDE)-    CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM   NUMBER N00466 ATTACHED E.A.# 1-5750-T0365960 PART 1 FOR DETAILS.
